# SDR GTIA021052

- Difficulty date: September 25, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT CORRODED, RBL16, STA 200.  REMOVED FLOOR SUPPORT, FABRICATED NEW FLOOR SUPPORT.  INSTALLED FLOOR SUPPORT.
